| Model Number |
3286 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1 initial reporter phone number- (b)(6).Date of event is estimated.
Event or Problem Description
It was reported that patients leads had high impedances.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein leads were explanted and replaced to address the issue.
Additional Manufacturer Narrative
The reported event for high impedance was confirmed.As received, microscopic inspection of the returned lamitrode lead had all its internal wires broken, that would cause impedance issues.
Event or Problem Description
Additional information indicates leads were fractured.